Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 275, NWS Midland/Odessa, TX

June 26, 20214 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 26, 2021, 5:57 PM CDT for 4 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2021, 5:57 PM CDT (22:57 UTC)
Expired
Jun 26, 2021, 7:00 PM CDT
In force
63 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Andrews County, TX, Ector County, TX, Martin County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:30 PM CDTTSTM WND DMG4 Nne Midland, TXMULTIPLE FENCES BLOWN DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:48 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2021-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2021-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-419 J/kg
Mixed-layer LCL
1733 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS54 KMAF 262257
SVRMAF
TXC003-135-317-329-270000-
/O.NEW.KMAF.SV.W.0275.210626T2257Z-210627T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
557 PM CDT Sat Jun 26 2021

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  East central Ector County in western Texas...
  Southeastern Andrews County in western Texas...
  Northern Midland County in western Texas...
  Southwestern Martin County in western Texas...

* Until 700 PM CDT.

* At 556 PM CDT, a severe thunderstorm was located near Midland
  International Air and Space Port, or 7 miles east of Odessa, moving
  north at 30 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Midland, Odessa, Greenwood, Midland International Air and Space
  Port, Cotton Flat, Warfield, Midland Airpark and Skywest Airport.

This includes Interstate 20 between mile markers 120 and 146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3184 10207 3185 10238 3226 10223 3201 10186
TIME...MOT...LOC 2256Z 187DEG 34KT 3187 10222 

HAIL...0.75IN
WIND...70MPH
 
$$

87
1 follow-up statement
692 
WWUS54 KMAF 262339
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
639 PM CDT Sat Jun 26 2021

TXC003-135-317-329-270000-
/O.CON.KMAF.SV.W.0275.000000T0000Z-210627T0000Z/
Ector TX-Andrews TX-Midland TX-Martin TX-
639 PM CDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN ECTOR...SOUTHEASTERN ANDREWS...NORTHERN MIDLAND AND
SOUTHWESTERN MARTIN COUNTIES...

At 639 PM CDT, a severe thunderstorm was located 16 miles west of
Lenorah, or 18 miles north of Midland, moving north at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Midland, Greenwood, Midland International Air and Space Port and
Midland Airpark.

This includes Interstate 20 between mile markers 132 and 146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3193 10196 3196 10234 3226 10223 3201 10186
TIME...MOT...LOC 2339Z 187DEG 34KT 3227 10216 

HAIL...0.75IN
WIND...60MPH
 
$$

87

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:21 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 26, 2:21 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
221 PM CDT Sat Jun 26 2021

...New SHORT TERM, LONG TERM...

.AVIATION...
(18Z TAFS)
Issued at 1219 PM CDT Sat Jun 26 2021

For this afternoon, expect gusty northerly winds at KCNM to
persist as a mesolow develops over the upper Trans Pecos. This
feature, along with a veritable plethora of boundaries as well as
the elevated heat sources of the Davis and Glass Mountains, will
serve as foci for thunderstorm development this afternoon. While
any one terminal could see TSRA this afternoon, the best chances
will be at KMAF, where a TEMPO is warranted for late this
afternoon. Thereafter, conditions deteriorate to MVFR most areas
after midnight with scattered TSRA possible; it's just that
confidence isn't high enough to include in any one terminal (save
KMAF) at this time. Winds will gradually become northeasterly at
most terminals early Sunday morning with MVFR conditions possible.

&&

.SHORT TERM...
(This afternoon through Sunday night)
Issued at 133 PM CDT Sat Jun 26 2021

A mesolow apparent in both mesoanalysis and in KMAF WSR-88D data is
currently located over the northwestern Permian Basin, with a weak
boundary trailing east-northeastward from this low across the far
northern Permian Basin and the southeastern South Plains, while a
dryline of sorts extends south from the mesolow across central Pecos
County and from there to the Big Bend region.  CI over the Davis and
Chisos Mountains has occurred, and we expect more scattered
development over those elevated heat sources later this afternoon.
Meanwhile, back up across the Permian Basin, conceptual models and
CAMs differ somewhat, with the HRRR and the NSSL WRF most aggressive
in generating scattered thunderstorms over the northern and central
Permian Basin by late afternoon and evening. However, there doesn't
seem to be much of a surface focus for CI. In any event, forecast
model soundings initially indicate an inverted-vee structure and
generally weak shear, meaning that the most likely severe scenario
will be in the form of downbursts (especially with storms where
descending KDP cores are shown near the freezing level of about 17
kft). DCAPE around 1800 J/kg is indicated in the latest SPC
mesoanalysis, further supporting the potential for a severe wind
threat across the northern and central Permian Basin. As to hail,
we'd need to get 50 dBZ to about 25 kft for marginal severe stones,
but melting will take a toll as wet bulb zero heights around 10 kft
will be present. Brief heavy rain and frequent lightning are also
likely. The severe threat should end by early evening as the PBL
decouples, MLCAPE decreases, and convection is no longer rooted in
the boundary layer.

Outflow boundaries from this afternoon's convection will complicate
matters further overnight as an approaching subtle short wave trough
provides a modicum of lift.  Colliding outflow boundaries as the PBL
collapses and winds above the PBL go supergeostrophic will continue
feeding CAPE to storms later this evening. The HRRR indicates a
strong signal of westward moisture transport of 13-14 g/kg at 850
hPa opposite the upstream Corfidi vectors north of the front over
southeastern New Mexico and the northwestern Permian Basin, implying
a locally heavy rain threat will exist over these areas overnight.
We've not pulled the trigger on a flash flood watch given dry
antecedent conditions, but this could change pending development of
convection overnight.  QPF overnight is a challenge and have gone
with a blend of WPC guidance, HRRR, and NBM.

Behind the front, gap winds through Guadalupe Pass will be a hazard
for high-profile vehicles.  Sustained winds of 35 to 45 mph with
gusts to near 60 mph are possible, and a High Wind Warning remains
in effect tonight for this area.  Motorists traveling along US
62/180 are urged to exercise caution while going through the Pass
tonight.

The boundary will sag slowly southward overnight and into Sunday,
and with a moist and conditionally unstable airmass over virtually
all of west Texas and southeastern New Mexico, showers and
thunderstorms are a good bet for most of the area Sunday and Sunday
night.  Storm total QPF will be highest over the northern Permian
Basin and the western Low Rolling Plains, were over two inches of
rain is forecast.

Along with the chances of rain, afternoon highs Sunday and Monday
will be below normal, with most areas staying in the 80s under
mostly cloudy skies.  Overnight lows near normal are reflected well
in NBM guidance and have stayed close to it.

&&

.LONG TERM...
(Monday through  Friday)
Issued at 133 PM CDT Sat Jun 26 2021

Focus along the stalled frontal boundary will continue through the
first half of the week as low-level convergence and weak shortwave
pulses moving overhead will be the primary drivers for extended
precip chances. A broad ridge focused off the Eastern US will extend
all the way back to Texas, leading to a shift in the low level flow
pattern to a more southeast return flow setup. Global models are
insistent on pooling fairly robust moisture field into the western
rolling plains, eventually sneaking all the way out to the Upper
Trans Pecos by Tuesday/Wednesday thanks in part to a weak sub-
tropical disturbance migrating into the Lone Star state from the
Gulf of Mexico. The front stalling along the lee of the mountains
out west will provide a prominent forced ascent signature for the
high terrain and adjacent plains with numerous showers and storms
likely to consume areas west of the Pecos River and north of I-20.
PWAT anomalies of 1-2 standard deviations above normal will be
common Mon-Wed next week across much of the forecast area. Skinny
cape with the robust moisture field reflects a greater than normal
chance for heavy rainfall, which breeds localized flooding in these
parts. This is the case for the beginning of the week, especially
for areas like the Eddy plains where all the ingredients are coming
together for a soaker. Temperatures will be anywhere from 10-15
degrees below normal for the first half of the week before slowly
scaling back towards normal for the extended.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               69  82  68  83 /  60  50  60  60
Carlsbad                 68  78  65  79 /  60  70  70  70
Dryden                   73  89  70  88 /  20  20  40  30
Fort Stockton            70  86  68  84 /  40  50  50  50
Guadalupe Pass           63  75  61  73 /  40  70  70  60
Hobbs                    66  77  64  79 /  70  70  70  70
Marfa                    63  80  60  79 /  50  60  50  50
Midland Intl Airport     69  83  67  82 /  60  60  60  60
Odessa                   69  82  67  82 /  60  60  60  60
Wink                     71  84  68  85 /  50  70  60  60

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning from 9 PM this evening to 8 AM MDT Sunday for
     TXZ271.

NM...None.
&&

SHORT TERM...70
LONG TERM....87
AVIATION...70
Hazardous weather outlook, Jun 26, 4:31 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
431 PM CDT Sat Jun 26 2021

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-272145-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
431 PM CDT Sat Jun 26 2021 /331 PM MDT Sat Jun 26 2021/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 11 PM CDT /10 PM MDT/
this evening for Lea County, the central and northern Permian Basin,
and the Western Low Rolling Plains.

There is a slight risk of severe storms this afternoon and evening,
mainly over the Permian Basin, capable of producing large hail and
damaging winds. Heavy rain may also result in flash flooding.

Elsewhere, thunderstorms are possible this afternoon and tonight.
Any storms that do develop will be accompanied by frequent lightning,
small hail, gusty winds, and brief, heavy rainfall.

A High Wind Warning is in effect for Guadalupe Pass beginning 9 PM
MDT this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A High Wind Warning is in effect for Guadalupe Pass through 8 AM MDT
Sunday.

Thunderstorms producing heavy rain may result in flash flooding late
this weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is anticipated.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

44

In the hours before

Special weather statement, Jun 26, 5:33 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
533 PM CDT Sat Jun 26 2021

TXZ050-060-061-262315-
Andrews TX-Ector TX-Winkler TX-
533 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ECTOR...SOUTH
CENTRAL ANDREWS AND NORTHEASTERN WINKLER COUNTIES UNTIL 615 PM CDT...

At 533 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Goldsmith, or 21 miles southwest of Andrews,
moving east at 20 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Goldsmith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.

LAT...LON 3195 10252 3201 10294 3213 10294 3221 10253
TIME...MOT...LOC 2233Z 268DEG 18KT 3207 10276

44
Special weather statement, Jun 26, 5:36 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
436 PM MDT Sat Jun 26 2021

NMZ029-262315-
Northern Lea County NM-
436 PM MDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEA COUNTY UNTIL 515
PM MDT...

At 436 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Bronco to near McDonald.
Movement was north at 10 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Tatum, McDonald, Gladiola and Tatum Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern New Mexico.

LAT...LON 3339 10305 3338 10305 3337 10306 3318 10306
      3301 10340 3331 10342 3344 10306
TIME...MOT...LOC 2236Z 188DEG 10KT 3316 10314 3311 10334

44
Special weather statement, Jun 26, 5:48 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
548 PM CDT Sat Jun 26 2021

TXZ282-262330-
Lower Brewster County TX-
548 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 630
PM CDT...

At 548 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southeast of Persimmon Gap, or 22 miles northeast of Panther
Junction, moving north at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

This storm will remain over mainly rural areas of central Brewster
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

&&

LAT...LON 2948 10286 2947 10297 2978 10315 2984 10288
TIME...MOT...LOC 2248Z 165DEG 24KT 2955 10294

44
Special weather statement, Jun 26, 5:52 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
552 PM CDT Sat Jun 26 2021

TXZ047-052-262330-
Howard TX-Borden TX-
552 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BORDEN AND
NORTHEASTERN HOWARD COUNTIES UNTIL 630 PM CDT...

At 552 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Luther, or 13 miles south of Gail. This storm was
nearly stationary.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
J B Thomas Reservoir and Vincent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.

LAT...LON 3247 10120 3251 10151 3262 10151 3267 10120
TIME...MOT...LOC 2252Z 257DEG 2KT 3257 10143

44
Special weather statement, Jun 26, 5:55 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
555 PM CDT Sat Jun 26 2021

TXZ052-262345-
Howard TX-
555 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOWARD COUNTY UNTIL
645 PM CDT...

At 555 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lomax, or 9 miles southwest of Big Spring, moving east at 5 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Big Spring, Big Spring Country Club, Elbow and Big Spring
McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 165 and 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.

LAT...LON 3215 10168 3226 10168 3235 10143 3215 10133
TIME...MOT...LOC 2255Z 251DEG 6KT 3219 10162

44
Special weather statement, Jun 26, 5:57 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
557 PM CDT Sat Jun 26 2021

TXZ279-262345-
Central Brewster County TX-
557 PM CDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 645
PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles northwest of Persimmon Gap, or 38 miles north of Panther
Junction, moving southwest at 10 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Santiago Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

&&

LAT...LON 2982 10346 2997 10333 2991 10319 2981 10321
      2980 10321 2982 10322 2982 10323 2981 10324
      2980 10324 2978 10321 2974 10322
TIME...MOT...LOC 2257Z 022DEG 8KT 2989 10329

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:45 PM CDTSpecial Weather StatementMAFBorden60 min
Jun 26, 3:08 AM CDTHigh Wind WarningMAFCulberson30 hr
Jun 26, 4:34 PM CDTSpecial Weather StatementMAFBrewster41 min
Jun 26, 4:59 PM CDTSpecial Weather StatementMAF61 min
Jun 26, 5:05 PM CDTSpecial Weather StatementMAFMidland40 min
Jun 26, 5:20 PM CDTSpecial Weather StatementMAF55 min
Jun 26, 5:26 PM CDTSevere Thunderstorm WarningMAFBrewster23 min
Jun 26, 5:33 PM CDTSpecial Weather StatementMAFAndrews42 min
Jun 26, 5:36 PM CDTSpecial Weather StatementMAFYoakum39 min
Jun 26, 5:37 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton53 min
Jun 26, 5:48 PM CDTSpecial Weather StatementMAFBrewster42 min
Jun 26, 5:52 PM CDTSpecial Weather StatementMAFBorden38 min
Jun 26, 5:55 PM CDTSpecial Weather StatementMAFHoward50 min
Jun 26, 5:57 PM CDTSpecial Weather StatementMAFBrewster48 min
Jun 26, 6:00 PM CDTSpecial Weather StatementMAFAndrews45 min
Jun 26, 6:05 PM CDTSpecial Weather StatementMAFBrewster40 min
Jun 26, 6:11 PM CDTSpecial Weather StatementMAFBorden49 min
Jun 26, 6:16 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines59 min
Jun 26, 6:37 PM CDTSpecial Weather StatementMAFCrane38 min
Jun 26, 6:41 PM CDTSpecial Weather StatementMAFHoward49 min
Jun 26, 6:48 PM CDTSpecial Weather StatementMAFHoward, Martin42 min
Jun 26, 6:52 PM CDTSevere Thunderstorm WarningMAFBrewster34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.